Half-arc-transitive graphs of order 4p of valency twice a prime

被引:7
作者
Wang, Xiuyun [1 ]
Feng, Yan-Quan [1 ]
机构
[1] Beijing Jiaotong Univ, Dept Math, Beijing 100044, Peoples R China
基金
中国国家自然科学基金;
关键词
Cayley graph; half-arc-transitive graph; transitive graph; PRIMITIVE PERMUTATION-GROUPS; 2 DISTINCT PRIMES; SYMMETRICAL GRAPHS; VERTEX STABILIZER; FINITE GRAPHS; CAYLEY-GRAPHS; CLASSIFICATION; PRODUCT;
D O I
10.26493/1855-3974.125.164
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
A graph is half-arc-transitive if its automorphism group acts transitively on vertices and edges, but not on arcs. Let p be a prime. Cheng and Oxley [On weakly symmetric graphs of order twice a prime, J. Combin. Theory B 42(1987) 196-211] proved that there is no half-arc-transitive graph of order 2p, and Alspach and Xu [1/2-transitive graphs of order 3p, J. Algebraic Combin. 3(1994) 347-355] classified half-arc-transitive graphs of order 3p. In this paper we classify half-arc-transitive graphs of order 4p of valency 2q for each prime q >= 5. It is shown that such graphs exist if and only if p - 1 is divisible by 4q. Moreover, for such p and q a unique half-arc-transitive graph of order 4p and valency 2q exists and this graph is a Cayley graph.
引用
收藏
页码:151 / 163
页数:13
相关论文
共 41 条
[1]   1/2-TRANSITIVE GRAPHS OF ORDER 3P [J].
ALSPACH, B ;
XU, MY .
JOURNAL OF ALGEBRAIC COMBINATORICS, 1994, 3 (04) :347-355
[2]   CONSTRUCTING GRAPHS WHICH ARE 1/2-TRANSITIVE [J].
ALSPACH, B ;
MARUSIC, D ;
NOWITZ, L .
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 1994, 56 :391-402
[3]  
Biggs N., 1993, Algebraic graph theory
[4]   VERTEX AND EDGE TRANSITIVE, BUT NOT 1-TRANSITIVE, GRAPHS [J].
BOUWER, IZ .
CANADIAN MATHEMATICAL BULLETIN, 1970, 13 (02) :231-&
[5]  
CHAO CY, 1971, T AM MATH SOC, V158, P247
[6]   ON WEAKLY SYMMETRICAL GRAPHS OF ORDER TWICE A PRIME [J].
CHENG, Y ;
OXLEY, J .
JOURNAL OF COMBINATORIAL THEORY SERIES B, 1987, 42 (02) :196-211
[7]   A tetravalent half-arc-transitive graph with non-abelian vertex stabilizer [J].
Conder, MDE ;
Marusic, D .
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2003, 88 (01) :67-76
[8]  
Conway H., 1985, ATLAS FINITE GROUPS
[9]  
Dixon J. D., 1996, Graduate Text in Mathematics, V163
[10]   Vertex-Primitive1/2-arc-transitive graphs of smallest order [J].
Du, SF ;
Xu, MY .
COMMUNICATIONS IN ALGEBRA, 1999, 27 (01) :163-171